# SDR UALA2012111606602

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE, BS 1500 FRAME FAILSAFE CORRODED.  REMOVED CORROSION FROM FAILSAFE BETWEEN STR 29L & 29R.  MATERIAL LOSS EXCEEDED SRM 53-00-07 LIMITS.  ACCOMPLISHED HFEC OF BLENDED AREA & OPEN HOLES, NO DEFECT NOTED.  FABRICATED & INSTALLED REPAIR ANGLE PER ECRA 5360-01231.
